# SDR SABA9700008

- Difficulty date: March 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N164PC
- Make and model: Bag JETSTM3101
- Aircraft serial: 682
- System (JASC): 3251 · Steering Unit
- Part: Actuator
- Part number: 61823
- Condition: Failed
- Location: Nlg Steering
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

CLT - FLT 5024 - DURING THE TAKEOFF ROLL, AIRCRAFT PULLED TO THE LEFT AND WAS HARD TO CONTROL.  STEERING JACK WAS REMOVED AND REPLACED.  THE STEERING SYSTEM WAS THEN FUNCTION TESTED.  AFTER SUCCESSFUL TESTING, THE AIRCRAFT WAS RELEASED FOR A HIGH SPEED TAXI CHECK AND THEN A TEST FLIGHT.  AFTER SATISFACTORY COMPLETION OF BOTH, THE AIRCRAFT WAS RETURNED TO SERVICE.  (X)
